Alert archive / Indiana / Flood Watches in 2011
Flood Watch 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Dec 4, 2011, 4:36 AM EST for 9 counties in Indiana. It took effect at Dec 4, 2011, 7:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2011, 4:36 AM EST (09:36 UTC)
- In effect from
- Dec 4, 2011, 7:00 PM EST
- Expired
- Dec 5, 2011, 6:00 PM EST
- In force
- 23 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN, Martin County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2383 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WGUS63 KIND 040936 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 436 AM EST SUN DEC 4 2011 ...FLOOD WATCH TONIGHT AND MONDAY ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... A COLD FRONT WILL STALL ACROSS THE OHIO VALLEY TONIGHT AND LOW PRESSURE MOVING UP FROM THE SOUTHWEST WILL PRODUCE LOCALLY HEAVY RAINFALL OVER PORTIONS OF SOUTHERN AND EAST CENTRAL INDIANA. THE HEAVIEST RAIN WILL OCCUR LATE TONIGHT AND MONDAY MORNING AND THIS MAY CAUSE ADDITIONAL FLOODING ON MANY CREEKS AND STREAMS. INZ056-057-063>065-069>072-041745- /O.NEW.KIND.FA.A.0006.111205T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 436 AM EST SUN DEC 4 2011 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * FROM THIS EVENING THROUGH MONDAY AFTERNOON * RAIN AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE TONIGHT INTO MONDAY. A FEW AREAS MAY RECEIVE AS MUCH AS THREE INCHES. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JH
6 follow-up statements
199 WGUS63 KIND 041605 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1105 AM EST SUN DEC 4 2011 ...FLOOD WATCH TONIGHT AND MONDAY ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... A COLD FRONT WILL STALL ACROSS THE OHIO VALLEY TONIGHT AND LOW PRESSURE MOVING UP FROM THE SOUTHWEST WILL PRODUCE LOCALLY HEAVY RAINFALL OVER PORTIONS OF SOUTHERN AND EAST CENTRAL INDIANA. THE HEAVIEST RAIN WILL OCCUR LATE TONIGHT AND MONDAY MORNING AND THIS MAY CAUSE ADDITIONAL FLOODING ON MANY CREEKS AND STREAMS. INZ056-057-063>065-069>072-050015- /O.CON.KIND.FA.A.0006.111205T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 1105 AM EST SUN DEC 4 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * FROM 7 PM EST THIS EVENING THROUGH MONDAY AFTERNOON * RAIN AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE TONIGHT INTO MONDAY. A FEW AREAS MAY RECEIVE AS MUCH AS THREE INCHES. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
300 WGUS63 KIND 041937 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 237 PM EST SUN DEC 4 2011 ...FLOOD WATCH TONIGHT AND MONDAY ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... A COLD FRONT WILL STALL ACROSS THE OHIO VALLEY TONIGHT AND LOW PRESSURE MOVING UP FROM THE SOUTHWEST WILL PRODUCE LOCALLY HEAVY RAINFALL OVER PORTIONS OF SOUTHERN AND EAST CENTRAL INDIANA. THE HEAVIEST RAIN WILL OCCUR TONIGHT INTO MONDAY MORNING AND THIS MAY CAUSE ADDITIONAL FLOODING ON MANY CREEKS AND STREAMS. INZ056-057-063>065-069>072-050745- /O.CON.KIND.FA.A.0006.111205T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 237 PM EST SUN DEC 4 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * FROM 7 PM EST THIS EVENING THROUGH MONDAY AFTERNOON * RAIN AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE TONIGHT INTO MONDAY. A FEW AREAS MAY RECEIVE AS MUCH AS THREE INCHES. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
709 WGUS63 KIND 050243 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 943 PM EST SUN DEC 4 2011 ...FLOOD WATCH TONIGHT AND MONDAY ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... A COLD FRONT WILL STALL ACROSS THE OHIO VALLEY TONIGHT AND LOW PRESSURE MOVING UP FROM THE SOUTHWEST WILL PRODUCE LOCALLY HEAVY RAINFALL OVER PORTIONS OF SOUTHERN AND EAST CENTRAL INDIANA. THE HEAVIEST RAIN WILL OCCUR LATE TONIGHT INTO MONDAY MORNING AND THIS MAY CAUSE ADDITIONAL FLOODING ON MANY CREEKS AND STREAMS. INZ056-057-063>065-069>072-051100- /O.CON.KIND.FA.A.0006.000000T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 943 PM EST SUN DEC 4 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * THROUGH MONDAY AFTERNOON * RAIN AMOUNTS IN EXCESS OF TWO INCHES ARE POSSIBLE TONIGHT INTO MONDAY. A FEW AREAS MAY RECEIVE AS MUCH AS THREE INCHES. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
428 WGUS63 KIND 050908 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 408 AM EST MON DEC 5 2011 ...FLOOD WATCH THROUGH THIS AFTERNOON ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... HEAVY RAIN WILL OCCUR AT TIMES THIS MORNING AS LOW PRESSURE MOVES ACROSS THE OHIO VALLEY. LOCAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE WHICH WILL CAUSE FLOODING TO DEVELOP ON MANY CREEKS AND STREAM OVER EAST CENTRAL AND PARTS OF SOUTHERN INDIANA. INZ056-057-063>065-069>072-051715- /O.CON.KIND.FA.A.0006.000000T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 408 AM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * THROUGH THIS AFTERNOON * TOTAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE BY LATE AFTERNOON. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JH
417 WGUS63 KIND 051618 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1118 AM EST MON DEC 5 2011 ...FLOOD WATCH THROUGH THIS AFTERNOON ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... HEAVY RAIN WILL OCCUR AT TIMES TODAY AS LOW PRESSURE MOVES ACROSS THE OHIO VALLEY. LOCAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE WHICH WILL CAUSE FLOODING TO DEVELOP ON MANY CREEKS AND STREAM OVER EAST CENTRAL AND PARTS OF SOUTHERN INDIANA. INZ056-057-063>065-069>072-052300- /O.CON.KIND.FA.A.0006.000000T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 1118 AM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * UNTIL 6 PM EST THIS EVENING * TOTAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE BY LATE AFTERNOON. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
686 WGUS63 KIND 051955 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 255 PM EST MON DEC 5 2011 ...FLOOD WATCH THROUGH THIS AFTERNOON ALONG AND SOUTH OF A BEDFORD TO RUSHVILLE LINE... HEAVY RAIN WILL OCCUR AT TIMES TODAY AS LOW PRESSURE MOVES ACROSS THE OHIO VALLEY. LOCAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE WHICH WILL CAUSE FLOODING TO DEVELOP ON MANY CREEKS AND STREAM OVER EAST CENTRAL AND PARTS OF SOUTHERN INDIANA. INZ056-057-063>065-069>072-052300- /O.CON.KIND.FA.A.0006.000000T0000Z-111205T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON- JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...BEDFORD... SEYMOUR 255 PM EST MON DEC 5 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BROWN...DECATUR...JACKSON...JENNINGS... LAWRENCE...MARTIN...RUSH AND SHELBY. * UNTIL 6 PM EST THIS EVENING * TOTAL RAIN AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE BY LATE AFTERNOON. * THIS AMOUNT OF RAIN WILL FALL ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS...AND MAY LEAD TO AREAL FLOODING AS WELL AS SEVERAL RIVERS GOING INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Dec 4, 4:12 AM EST, 24 minutes earlier.
Area forecast discussion, Dec 4, 4:12 AM EST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 412 AM EST SUN DEC 4 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... A COLD FRONT ACROSS WISCONSIN AND WESTERN ILLINOIS WILL MOVE EAST ACROSS OUR REGION TODAY AND THEN STALL NEAR A WESTERN OHIO TO WESTERN TENNESSEE LINE LATE TONIGHT. MODELS MOVE AN AREA OF LOW PRESSURE ALONG THIS FRONT ON MONDAY AND PRODUCING LOCALLY HEAVY RAINFALL ACROSS SOUTHEAST INDIANA LATER TONIGHT AND MONDAY. COLDER AIR WILL SPREAD IN FROM THE NORTHWEST BY LATE MONDAY CAUSING RAIN TO CHANGE OVER TO SNOW LATE MONDAY NORTHWEST AND MOST OTHER AREAS MONDAY NIGHT. AS THE LOW PRESSURE AREA MOVES FARTHER EAST PRECIPITATION WILL END MOST AREAS BY LATE MONDAY NIGHT. QUIETER WEATHER WILL BE THE RULE IN THE EXTENDED. BUT ANOTHER COLD FRONT WILL MOVE ACROSS OUR REGION LATE FRIDAY AND MAY PRODUCE A FEW SNOW SHOWERS. && .NEAR TERM /TODAY/... RADAR SHOWS AN EXTENSIVE AREA OF RAIN ACROSS NORTHERN AND WEST CENTRAL INDIANA AND EAST CENTRAL AND SOUTHERN ILLINOIS. THIS RAIN WAS OCCURRING AHEAD OF A COLD FRONT OVER WESTERN ILLINOIS. MAIN FOCUS WILL BE RAIN CHANCES AND TIMING TODAY. MODELS GENERATE MODERATE QPF AMOUNTS ACROSS ALL AREAS THIS MORNING AS THE COLD FRONT MOVES EASTWARD INTO OUR REGION AND ACROSS OUR SOUTHERN SECTIONS THIS AFTERNOON. MODELS HAVE TRENDED A LITTLE WETTER ACROSS OUR SOUTH THIS AFTERNOON AND WILL INCLUDE THIS IN NEW FORECAST. OVERALL MOS TEMPERATURES ARE NOT TOO BAD. BUT TEMPERATURES MAY FALL SOME THIS AFTERNOON OVER WESTERN SECTIONS AFTER COLD FRONT MOVES THROUGH. && .SHORT TERM /TONIGHT THROUGH TUESDAY TUESDAY NIGHT/... VERY WET WEATHER WILL BE THE RULE TONIGHT AND MONDAY. AS BOTH THE NAM AND GFS INDICATE A COUPLE OF INCHES OF RAIN LIKELY BY LATE MONDAY. BUT THERE IS SOME DISAGREEMENT IN PLACEMENT AS THE NAM HAS THE HEAVIEST RAIN ACROSS CENTRAL INDIANA WHILE THE GFS HAS THE HEAVIEST RAINFALL OCCURRING FARTHER SOUTHEAST. HPC QPF HAS A COUPLE OF INCHES OCCURRING ACROSS SOUTHEAST INDIANA WITH THE HEAVIEST RAINFALL OCCURRING LATE TONIGHT AND EARLY MONDAY. WITH POSSIBLE HEAVY RAINFALL DECIDED TO ISSUE A FLOOD WATCH ACROSS OUR SOUTHEAST FOR TONIGHT AND MONDAY. SINCE THERE IS SOME UNCERTAINTY ON RAIN AMOUNTS FARTHER NORTH AND WEST...DECIDED TO KEEP INDY AND MUNCIE AREAS OUT OF THE FLOOD WATCH AREA FOR NOW. THE NEXT SHIFT CAN RE-ADDRESS THIS ISSUE AS THERE WILL BE PLENTY OF TIME BEFORE THE HEAVY RAINS OCCUR. MODELS BEGIN DIMINISHING RAIN ACROSS OUR REGION BY LATE MONDAY...BUT LOW LEVEL TEMPERATURES AND THICKNESS MAY BECOME LOW ENOUGH FOR A CHANGE OVER TO SNOW ACROSS OUR NORTHWEST BY LATE MONDAY. MODELS ARE A LITTLE MORE PROGRESSIVE WITH THE SURFACE LOW AND UPPER TROUGH AND IT NOW APPEARS THAT THE SURFACE LOW WILL BE FAR ENOUGH EAST FOR PRECIPITATION TO END MOST AREAS BY LATE MONDAY NIGHT AND TUESDAY. FOR NOW WILL KEEP LOW CHANCES ACROSS OUR EAST INTO TUESDAY. LOWERED TEMPERATURES A FEW DEGREES ACROSS OUR NORTHWEST MONDAY AND MOST AREAS TUESDAY AS MODELS AS COLD ADVECTION WILL BE OCCURRING. OTHERWISE...WENT CLOSE TO A MOS BLEND ON TEMPERATURES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MODELS HAVE FINALLY COME INTO AGREEMENT IN REGARD TO UPPER LEVEL LOW PROGGED FOR MID WEEK. AFTER SEVERAL RUNS OF DIFFERING TRACKS AND TIMING...BOTH THE GFS AND EURO HAVE SETTLED ON A DEEP ELONGATED LOW STRETCHING INTO THE SOUTHERN PLAINS. ODDLY ENOUGH THOUGH...THE EURO HAS BECOME MUCH FASTER WITH THE TIMING AFTER SEVERAL DAYS OF THE GFS BEING FURTHER AHEAD. HOWEVER...THE GFS WILL EVENTUALLY CATCH UP TO THE EURO AFTER TRACKING ACROSS THE MISSISSIPPI VALLEY AND SOUTHEAST ON WEDNESDAY. BOTH MODELS SHOW THE SYSTEM PUSHING OFF THE COAST OF THE CAROLINAS BY THURSDAY. SO...BASICALLY WHAT THIS MEANS FOR CENTRAL INDIANA IS A DRY FORECAST. ALL OF THE PRECIP FROM THIS DISTURBANCE WILL NOW STAY WELL SOUTH OF THE FORECAST AREA. BEYOND THAT...MODELS ARE IN GOOD AGREEMENT IN REGARD TO A VERY BROAD AND WEAK TROUGH IN THE UPPER LEVELS ON FRIDAY. THIS DISTURBANCE WILL PASS OVER THE GREAT LAKES REGION...SO ANY PRECIP THAT DOES MAKE ITS WAY DOWN TO CENTRAL INDIANA WILL MAINLY BE CONFINED TO THE NORTHERN HALF OF THE FORECAST AREA. INITIALIZATION HAS A GOOD HANDLE ON TEMPS AS WELL...SO MADE NO DEVIATIONS FROM THOSE NUMBERS ON ANY PARAMETERS IN THE EXTENDED FORECAST. INITIALIZATION CONTINUES TO TREND WITH BELOW NORMAL TEMPERATURES. && .AVIATION /DISCUSSION FOR THE 04/09Z TAF UPDATE/... UPDATE... RAIN HAS MAINLY STAYED CONFINED TO THE KLAF AREA...BUT KEPT VCSH IN AT REMAINING TAF SITES SINCE IT WILL MOVE IN OVER THE NEXT FEW HOURS. CONDITIONS REMAIN AT VFR EXCEPT FOR SOME BRIEF FALLS TO MVFR AT KLAF DUE TO REDUCED VISIBILITIES IN RAIN. BUMPED WINDS UP A FEW KNOTS AND INSERTED GUSTS TO 26 KTS. PREVIOUS DISCUSSION... VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR OVERNIGHT AND SUNDAY. IFR WILL BE POSSIBLE AT IND AND BMG AFTER 00Z MONDAY. STRONG ISENTROPIC LIFT AND A QUICK LOWER LEVEL JET WILL PROVIDE AMPLE DYNAMICS TO BRING SHRA AHEAD OF A COLD FRONT OVER ILLINOIS AND MISSOURI INTO CENTRAL INDIANA OVERNIGHT. THE FRONT IS EXPECTED TO PASS ACROSS INDIANA AFT 14Z-15Z SUNDAY AND WITH THE LOSS OF THE DYNAMICS AHEAD OF THAT FRONT PRECIP IS EXPECTED TO END. HOWEVER TIME HEIGHTS AND FORECAST SOUNDINGS REMAIN SATURATED IN THE LOWER LEVELS AND MVFR CIGS ARE EXPECTED...PARTICULARLY AT BMG AND IND AS THEY WILL BE CLOSER TO THE FRONT TO THE SOUTHEAST AS IT SLOWS AND STALLS. ANOTHER AREA OF LOW PRESSURE WILL THEN MOVE NORTHEAST ALONG THE FRONT BRINGING MORE RAIN AND PERHAPS SOME IFR CONDITIONS TO THE TAF SITES AFTER 00Z MON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....TDUD AVIATION...JP/TDUD
Hazardous weather outlook, Dec 3, 6:51 PM EST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 651 PM EST SAT DEC 3 2011 INZ021-030-031-036>041-041100- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE- 651 PM EST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE MONDAY NIGHT. A LIGHT MIX OF RAIN OR SNOW IS POSSIBLE ON TUESDAY AND WEDNESDAY...HOWEVER ACCUMULATIONS ARE NOT EXPECTED. LIGHT SNOW IS AGAIN POSSIBLE AROUND FRIDAY...BUT AGAIN ACCUMULATIONS ARE NOT EXPECTED. DISCUSSION: A COLD FRONT OVER THE UPPER MIDWEST AND GREAT PLAINS WILL MOVE ACROSS INDIANA SUNDAY AND STALL ACROSS OHIO AND THE OHIO VALLEY SUNDAY NIGHT TO TUESDAY. AN AREA OF LOW PRESSURE WILL TRACK NORTHEAST ALONG THIS FRONT MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM MAY MOVE THROUGH THE AREA AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ042-045>049-052-054>057-062>065-072-041100- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-JENNINGS- 651 PM EST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: MODERATE TO HEAVY AMOUNTS OF RAIN ARE POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT. THIS MAY LEAD TO SOME FLOODING. A LIGHT MIX OF RAIN OR SNOW IS POSSIBLE ON TUESDAY AND WEDNESDAY...HOWEVER ACCUMULATIONS ARE NOT EXPECTED. LIGHT SNOW IS AGAIN POSSIBLE AROUND FRIDAY...BUT AGAIN ACCUMULATIONS ARE NOT EXPECTED. DISCUSSION: A COLD FRONT OVER THE UPPER MIDWEST AND GREAT PLAINS WILL MOVE ACROSS INDIANA SUNDAY AND STALL ACROSS OHIO AND THE OHIO VALLEY SUNDAY NIGHT TO TUESDAY. AN AREA OF LOW PRESSURE WILL TRACK NORTHEAST ALONG THIS FRONT MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM MAY MOVE THROUGH THE AREA AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-041100- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 651 PM EST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE WABASH RIVER. HAZARDS: LOW LAND RIVER FLOODING IS EXPECTED NEAR THIS RIVER. TIMING: TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: MINOR ACCUMULATIONS OF SNOW ARE POSSIBLE MONDAY NIGHT. A LIGHT MIX OF RAIN OR SNOW IS POSSIBLE ON TUESDAY AND WEDNESDAY...HOWEVER ACCUMULATIONS ARE NOT EXPECTED. LIGHT SNOW IS AGAIN POSSIBLE AROUND FRIDAY...BUT AGAIN ACCUMULATIONS ARE NOT EXPECTED. LOW LAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO CONTINUE THROUGH MOST OF NEXT WEEK. DISCUSSION: A COLD FRONT OVER THE UPPER MIDWEST AND GREAT PLAINS WILL MOVE ACROSS INDIANA SUNDAY AND STALL ACROSS OHIO AND THE OHIO VALLEY SUNDAY NIGHT TO TUESDAY. AN AREA OF LOW PRESSURE WILL TRACK NORTHEAST ALONG THIS FRONT MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM MAY MOVE THROUGH THE AREA AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-053-060-061-067>071-041100- VIGO-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 651 PM EST SAT DEC 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE WABASH...MUSCATATUCK...WHITE...AND EAST FORK OF THE WHITE RIVERS. HAZARDS: LOW LAND FLOODING IS EXPECTED NEAR THESE RIVERS. TIMING: TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: MODERATE TO HEAVY AMOUNTS OF RAIN ARE POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT. THIS MAY EXACERBATE ONGOING FLOODING. A LIGHT MIX OF RAIN OR SNOW IS POSSIBLE ON TUESDAY AND WEDNESDAY...HOWEVER ACCUMULATIONS ARE NOT EXPECTED. LIGHT SNOW IS AGAIN POSSIBLE AROUND FRIDAY...BUT AGAIN ACCUMULATIONS ARE NOT EXPECTED. LOW LAND FLOODING ALONG PORTIONS OF THE WABASH...MUSCATATUCK...WHITE...AND EAST FORK OF THE WHITE RIVERS IS EXPECTED TO CONTINUE THROUGH MOST OF NEXT WEEK. DISCUSSION: A COLD FRONT OVER THE UPPER MIDWEST AND GREAT PLAINS WILL MOVE ACROSS INDIANA SUNDAY AND STALL ACROSS OHIO AND THE OHIO VALLEY SUNDAY NIGHT TO TUESDAY. AN AREA OF LOW PRESSURE WILL TRACK NORTHEAST ALONG THIS FRONT MONDAY AND TUESDAY. ANOTHER FRONTAL SYSTEM MAY MOVE THROUGH THE AREA AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 12:50 PM EST | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Dec 4, 12:50 PM EST | River Flood Warning | IND | Lawrence, Martin | 9 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.